# SDR IXKA9600055

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM1307BPEGP1
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 20.  REMOVED AND REPLACED EMERGENCY LIGHT BULB AND LENSE.  OPS CHECK OK.  (M)
